Abstract
The asymptotic behavior of some permuted estimators is studied. Strong laws of large numbers and central limit theorems are proved for some permuted estimators from regenerative simulations. A small model is analyzed and the exact theoretical values are derived for the second moment and the asymptotic variances associated with its standard and permuted estimators.
Original language | English (US) |
---|---|
Pages (from-to) | 776-787 |
Number of pages | 12 |
Journal | Operations Research |
Volume | 48 |
Issue number | 5 |
DOIs | |
State | Published - 2000 |
All Science Journal Classification (ASJC) codes
- Computer Science Applications
- Management Science and Operations Research